# SDR DXTA200803077

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 9,768 hours, 6,138 cycles
- Engine: Allsn AE3007C
- System (JASC): 2211 · Autopilot Computer
- Part: Warning System
- Part number: 701730031444
- Part serial: 701730031444
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"FGC- B FAIL" CAS MESSAGE CAME ON 45 MIN INTO FLIGHT.  DID NOT RESET.
